Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had stomach ache, vomitting. Unable to eat much, weakness due to fear of vomitting. Possibility of weightloss?

hi, ive had a bit of a stomach ache for the past few days almost constantly and threw up twice two nights ago. since then, i haven t thrown up at all and haven t had any diarrhea , but my stomach does hurt. i haven t been able to eat much for fear of throwing up again, but i do feel very weak - so weak to the point that i can barely stand or walk without wavering. also, is it possible to experience weight loss over only two days? thanks
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thankyou for writing to health care magic!

I have read your question in detail and see that you have a constant stomach ache, initial vomiting; and cannot eat much now. You feel very weak due to all this.

From my experience I can tell you that one can experience weight loss in two days of not eating adequately. Moreover, you had been sick for more than two days as you mentioned that you had stomach aches from past few days before vomiting, which also reduces intake of food.

I think that you are either having severe gastritis or some abdominal infection. This can be treated successfully with antibiotics, antiemetic and antacids. As you are feeling too weak to stand, I'd suggest that you should make a visit to some doctor .

For the time, take adequate water, go for soft foods, or some fruit, if you feel like. Avoid anything spicy, or oily for some time. Start with few sips of water or few bites of food, once you are able to digest it you can gradually increase the amount you eat. This will help you regain strength.
Hope this answer helps you getting better.
Dr. Manisha Gopal
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor